# SDR CVGA 09 350 01

- Difficulty date: December 12, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 8,362 hours, 4,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 9942
- Condition: Cracked
- Location: Cockpit
- Part time: 1,447 hours, 722 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PART 135 FLIGHT FROM ORD TO MDJB WHILE CRUISING AT FL 390, THE RIGHT WINDSHIELD OUTER PLY DEVELOPED A CRACK ON 12/12/2009.  THE CREW WAS PREPARING FOR DESCENT INTO MDJB AT THE TIME OF THE OCCURRENCE.  AN EMERGENCY LANDING WAS NOT REQUESTED, AND THE AIRCRAFT LANDED AT MDJB WITHOUT INCIDENT.  INSPECTION AT MDJB CONFIRMED THE OUTER PLY OF THE RIGHT WINDSHIELD HAD CRACKED.  THE WINDSHIELD WAS DEFERRED, AND THE AIRCRAFT WAS REPOSITIONED TO FLL FOR MAINTENANCE ON 12/13/2009.  THE RIGHT WINDSHIELD WAS REMOVED AND REPLACED WITH A NEW UNIT.  WORK WAS COMPLETED ON 12/16/2009.
